# SDR F3LA200100043

- Difficulty date: March 1, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 24,256 hours, 13,025 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 65C370539
- Part serial: 663AC
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED RUDDER PCU FAILED INTERNAL LEAK TEST.  REPLACED RUDDER PCU.  PERFORMED RIG CHECK PER MM 27-21-00 AND CHECKED GOOD.  PERFORMED LEAK CHECK, NO LEAKAGE NOTED.
